Diabetes India
59,831 members10,999 posts

Oumak

Hi everyone I went off my Statins for 3 weeks and was feeling great. No side affects of dizziness, fainting spells or any of the other side affects. My doctor and children said I would have a stroke or heart attack if I did not go back onto them. Been on them again for one week and side affects are back!!!!

I have also started with phlebitis again which I just realized must be connected to the Statins. I was getting phlebitis at least 2X a year.

5 Replies
oldestnewest

Under whose advise you went off statins for 3 weeks?

1 like
Reply

I was frightened by all the talk of what they do to your body and was told it is more dangerous that not taking them. So I stopped taking them

Reply

it is not a good decision to stop a medicine without expert medical advise. Get yourself re examined by tests and follow doctor,s prescriptions before harming your health further.

1 like
Reply

No I am in South Africa

Reply

OumaK

No doctor in the world would ever advise you to stop statins. It's a panacea for them. Routine false teaching and preaching. You have observed it right - the side effects.

The main issue here is bs control. If you are controlling sugar tighten with idm i think you can stop statins. I have been on grain free vegetarian diet for more than 10 months, sugar reasonably under control, off the statins as long and my lipid profile is very good. Control your sugar and bring down 1c.

Gud luk

2 likes
Reply

You may also like...